Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Integral models for Shimura varieties of abelian type


Author: Mark Kisin
Journal: J. Amer. Math. Soc. 23 (2010), 967-1012
MSC (2010): Primary 11G18; Secondary 14G35
Published electronically: April 21, 2010
MathSciNet review: 2669706
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct smooth integral models of Shimura varieties of abelian type at primes where the level structure is hyperspecial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11G18, 14G35

Retrieve articles in all journals with MSC (2010): 11G18, 14G35


Additional Information

Mark Kisin
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Address at time of publication: Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, Massachusetts 02138
Email: kisin@math.harvard.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-10-00667-3
PII: S 0894-0347(10)00667-3
Received by editor(s): November 4, 2008
Received by editor(s) in revised form: December 16, 2009
Published electronically: April 21, 2010
Additional Notes: The author was partially supported by NSF grant DMS-0017749000
Article copyright: © Copyright 2010 American Mathematical Society